PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The set of regular values (in the sense of Clarke) of a Lipschitz map. A sufficient condition for rectifiability of class $C^3$

Volume 117 / 2016

Silvano Delladio Annales Polonici Mathematici 117 (2016), 215-230 MSC: Primary 26A16, 49Q15, 53Axx, 54C20; Secondary 28A75, 28A78, 49Q20. DOI: 10.4064/ap3923-9-2016 Published online: 3 October 2016

Abstract

Let $n, N$ be positive integers such that $n \lt N$. We prove a result about the rectifiability of class $C^3$ of the set of regular values (in the sense of Clarke) of a Lipschitz map $\varphi : {\mathbb {R}}^n\to {\mathbb {R}}^N$.

Authors

  • Silvano DelladioDepartment of Mathematics
    University of Trento
    Trento, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image